CareLit CareLitFachliteratur für Gesundheitsberufe
CareLit · DOI-Nachweis · Zeitschrift für Gastroenterologie

Pantoprazole induced severe acute hepatitis

C Sandig, C Flechtenmacher, W Stremmel, C Eisenbach · Zeitschrift für Gastroenterologie · Ausgabe 01/2010

DOI 10.1055/s-0029-1246576

Bibliografische Angaben

Nachweis in CareLit

Autor:innenC Sandig, C Flechtenmacher, W Stremmel, C Eisenbach
ZeitschriftZeitschrift für Gastroenterologie
Ausgabe01/2010
Jahrgang / SeitenNicht angegeben

Kernaussage aus der Literatur

Abstract-Vorschau

Introduction: Pantoprazole is a proton pump inhibitor, which is well tolerated and the incidence of adverse effects is relatively low. However, the incidence of pantoprozole induced hepatotoxicity is unclear. We present a case of acute severe hepatitis induced by pantoprazole that was reversible after discontinuation of the drug. Case report: A 52-year old Caucasian female was admitted to the gastroenterology depart…

Zitieren

Zitierempfehlung

C Sandig, C Flechtenmacher, W Stremmel, C Eisenbach (2010) Pantoprazole induced severe acute hepatitis. Zeitschrift für Gastroenterologie (01). https://doi.org/10.1055/s-0029-1246576

Mit CareLit weiterarbeiten

Volltext, Abstract und ähnliche Literatur